# SDR SWAA074268

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 73,761 hours, 42,828 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Brace
- Part number: 65605795
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT MLG LOWER DRAG BRACE BUSHING AND TEE FITTING CORRODED.  REMOVED AND REPLACED DRAG BRACE PER MM.
